MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIBRIDGE EC10

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIBRIDGE EC10
Model Number 865115
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that an alarm generated in yellow on a prismax equipment is transcribed in blue on an mx750 monitor.The customer expects the "dyls empty bag" alarm to be considered as a critical alarm and not a technical alarm.The device was reported to be in use on a patient, but no adverse event to the patient or user was reported.
 
Additional Manufacturer Narrative
Reporter's phone# (b)(6).A follow up report will be submitted once the investigation is complete.The mx750, is reported in under (b)(4).
 
Additional Manufacturer Narrative
Based on a review of the issue by product support engineering, this event appears to be an enhancement request.The 'bag empty' alarm on the non-philips prismax displays as a yellow technical alarm, which was defined as a low-priority alarm.This alarm is then transferred to the intellivue monitor, which displays "dialysate empty" as a cyan technical inop alarm, which is correct.Based on this information, there was no device malfunction and no harm occurred.This is no longer considered a reportable event.

Brand Name
INTELLIBRIDGE EC10
Common Device Name
INTELLIBRIDGE EC10
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen, MA 71034
GM   71034
6172455900
MDR Report Key16270575
Report Number9610816-2023-00052
Device Sequence Number15326565
Product Code MHX
UDI-Device Identifier00884838015951
UDI-Public00884838015951
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K082583
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number865115
Device Catalogue Number865115
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/02/2023
Supplement Date Received by Manufacturer05/04/2023
Initial Report FDA Received Date01/31/2023
Supplement Report FDA Received Date06/02/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown